# SDR ABXA020349

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,680 hours, 44,683 cycles
- Engine: Pwa JT8D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007025211
- Part serial: AA43222
- Condition: Burned Out
- Location: E & E Bay
- Part time: 214 hours, 136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  RADIO RACK COOLING FAN FOUND TO BE SOURCE OF BURNING ODOR.  REPLACED RADIO RACK COOLING FAN IAW MM. OPS CHECKED GOOD.
